# SDR CA000721006

- Difficulty date: July 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 60,000 hours
- Engine: Pwa JT8D7
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Missing
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND, CREW NOTICED TAILCONE RELEASE HANDLE GUARD MISSING. GUARD REPLACED BY MAINTENANCE.
